# SDR UPS08853068

- Difficulty date: July 29, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 A HOLE DRILLED THROUGH INTERCOSTAL ON RT CTR SERVICE DOOR STRUCTURE 10, 10 INCHES BELOW UPPER HINGE.  REMOVED DAMAGED INTERCOSTAL, FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL IAW SRM 51-01-21, DWG 5615762, AND SRM 51-03-00, 51-1-20.
